Side effect of oral finasteride - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Junior Member JasUK's Avatar
    Join Date
    Jul 2020
    Posts
    3

    Default Side effect of oral finasteride

    Hi all,

    I'm nearly 44 years old and have started to be affected by the hair loss curse (suppose I have been pretty fortunate so far).

    After watching an episode of the The Hair Loss Show, I decided to bite the bullet and take a generic oral finasteride.

    I have taken one every odd day for around a week, and noticed slightly worrying side effects (orgasms are muted and I feel really drowsy).

    I looked into PFS and that really concerned me too.

    Is this something to worry about? Can I take oral finasteride once a week and still get some benefit?

    After doing some research, it seems topical finasteride can cause the same side effects too, though I may have been misled.

    This is a real shame, as minoxidil and finasteride seem to be the most effective treatments.

    Any thoughts and input seriously appreciated.

  2. #2

  3. #3
    Junior Member
    Join Date
    Jul 2020
    Posts
    10

    Default

    I would quit the oral fina. F8ck that. I suggest a topical finasteride https://actifolic.com/product/topical-fina/

    use it twice a week and then evaluate. I would also use minox with it

  4. #4
    Junior Member JasUK's Avatar
    Join Date
    Jul 2020
    Posts
    3

    Default

    Quote Originally Posted by stefkampen View Post
    I would quit the oral fina. F8ck that. I suggest a topical finasteride https://actifolic.com/product/topical-fina/

    use it twice a week and then evaluate. I would also use minox with it
    Yep, I am inclined to agree. One can't gamble with one's sexual health etc.

    Thanks for the link. I will definitely order that.

    I'm currently using Regaine once a day too. I started that around a week ago.

    Stay safe, bud.

  5. #5
    Junior Member
    Join Date
    Jul 2020
    Posts
    10

    Default

    Yeah, i feel when i ger side effects from using too much topical finasteride, i can just quit using it for 4-5 days and feel completely normal again. Can't imagine that would work when you pop 1 mg fina per day.

    No problem, glad to help

  6. #6
    Junior Member
    Join Date
    Mar 2019
    Posts
    29

    Default

    Quote Originally Posted by stefkampen View Post
    Yeah, i feel when i ger side effects from using too much topical finasteride, i can just quit using it for 4-5 days and feel completely normal again. Can't imagine that would work when you pop 1 mg fina per day.

    No problem, glad to help
    Hey!

    Is the topical finasteride as efficient as oral finasteride?

Similar Threads

  1. Finasteride (1 mg)- strange side effect
    By skyguy in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 12-02-2016, 10:42 AM
  2. minoxidil side effect
    By michel sapin in forum Men's Hair Loss: Start Your Own Topic
    Replies: 6
    Last Post: 11-26-2016, 04:33 PM
  3. Weird fin side effect
    By deuce in forum Hair Loss Treatments
    Replies: 2
    Last Post: 05-10-2015, 11:41 AM
  4. Why do so many people seem to have side effect on Finasteride?
    By tercex11 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 12
    Last Post: 02-22-2014, 11:01 PM
  5. lethargy a side effect of fin?
    By elnino in forum Hair Loss Treatments
    Replies: 6
    Last Post: 12-07-2012, 02:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Need your advise on hair system
03-28-2016 08:48 AM
Last Post By emilygoutagny
Yesterday 10:37 PM
Need Help for wigs
03-09-2017 07:54 PM
by Bellaa
Last Post By emilygoutagny
Yesterday 10:35 PM
Considering FUT HT, need advice on my options
08-08-2020 10:27 AM
by seamtb
Last Post By seamtb
Yesterday 08:23 PM
Best alternatives to min and fin?
Yesterday 05:30 PM
Last Post By BigBrother69
Yesterday 05:30 PM
FUT transplant numbness and occipital nerve damage
Yesterday 04:32 PM
Last Post By johnny123
Yesterday 04:32 PM